# SDR SIMA200925702SUP

- Difficulty date: September 11, 2009
- Submitted: September 17, 2009
- Operation: Air carrier
- Aircraft: N821AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145577
- Aircraft time: 17,751 hours, 16,055 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14000419401
- Condition: Corroded
- Location: Fuselage
- Part time: 17,751 hours, 16,055 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAIN BASE VISIT INSPECTION FOUND THE LEFT OMEGA BEAM CORRODED AROUND THE CARBON CROSSBEAM FORWARD OF FRAME 27.  AIRCRAFT REMOVED FROM SERVICE.  REPAIRED THE LEFT OMEGA BEAM AROUND CARBON CROSSBEAM AT FORWARD OF FRAME 27 IAW EMB 145 SRM, 53-00-10.  AIRCRAFT RETURNED TO SERVICE.
